# SDR SWAA2025052265256

- Difficulty date: April 28, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) 2025-295954 <[01]. REPLACED ENTRY DOOR ASSIST HANDLE NUT UPPER AND LOWER POSITION AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-000-802 STEP 2. F (3) AND AMM 52-11-31-400-802 STEP 3. G. (2); [02] TASK COMPLETED.
